# SDR R61A201906110598

- Difficulty date: May 13, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 11,343 hours, 7,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS FWD OF FRAME11, ABOVE STRINGER 18L, L=20MM W=10MM D=-.015" BELOW STRINGER 18L, L=21MM W=11MM D=.020".   REMOVED AND REPLACED THE SHEAR TIE AT FRAME 12 BETWEEN STRINGER 19L - 20L. RECONTOURED DENTS AT FRAME 12, STRINGER 19L -20L, AND FR 11, STRINGER 18L IAW SRM 51-40-08, 53-10-01 AND ETD2017-170-094966 REV C.
